Bulletin of the American Mathematical Society

Convexity properties of nonlinear maximal monotone operators

R. T. Rockafellar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 1 (1969), 74-77.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530202

Mathematical Reviews number (MathSciNet)
MR0235408

Zentralblatt MATH identifier
0175.45001

Citation

Rockafellar, R. T. Convexity properties of nonlinear maximal monotone operators. Bull. Amer. Math. Soc. 75 (1969), no. 1, 74--77. https://projecteuclid.org/euclid.bams/1183530202


Export citation

References